Previous |  Up |  Next


non-archimedean Fréchet spaces; homeomorphisms
We prove that any infinite-dimensional non-archimedean Fréchet space $E$ is homeomorphic to $D^{\mathbb{N}}$ where $D$ is a discrete space with $\mathop {\mathrm card}(D)=\mathop {\mathrm dens}(E)$. It follows that infinite-dimensional non-archimedean Fréchet spaces $E$ and $F$ are homeomorphic if and only if $\mathop {\mathrm dens}(E)= \mathop {\mathrm dens}(F)$. In particular, any infinite-dimensional non-archimedean Fréchet space of countable type over a field $\mathbb{K}$ is homeomorphic to the non-archimedean Fréchet space $\mathbb{K}^{\mathbb{N}}$.
[1] L. E. J. Brouver: On the structure of perfect sets of points. Proc. Acad. Amsterdam 12 (1910), 785–794.
[2] J. Kąkol, C. Perez-Garcia and W. Schikhof: Cardinality and Mackey topologies of non-Archimedean Banach and Fréchet spaces. Bull. Polish Acad. Sci. Math. 44 (1996), 131–141. MR 1416418
[3] J. B.  Prolla: Topics in Functional Analysis over Valued Division Rings. North-Holland Math. Studies  77, North-Holland Publ. Co., Amsterdam, 1982. MR 0688308 | Zbl 0506.46059
[4] A. C. M. van Rooij: Notes on $p$-adic Banach spaces. Report 7633, Mathematisch Instituut, Katholieke Universiteit, Nijmegen, The Netherlands, 1976, pp. 1–62.
[5] A C. M. van Rooij: Non-Archimedean Functional Analysis. Marcel Dekker, New York, 1978. MR 0512894 | Zbl 0396.46061
[6] W. H.  Schikhof: Locally convex spaces over non-spherically complete valued fields. Bull. Soc. Math. Belgique 38 (1986), 187–207. MR 0871313
[7] W.  Śliwa: Examples of non-archimedean nuclear Fréchet spaces without a Schauder basis. Indag. Math. (N.S.) 11 (2000), 607–616. DOI 10.1016/S0019-3577(00)80029-4 | MR 1909824
Partner of
EuDML logo